Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

BETA 2 Microglobulin Serum High

BETA 2 Microglobulin Serum High

Just received my blood results back, B2M JUNE 1 2021 4.97H MAY 4.62.H APR 3.09 H
Pretty worried since I read way to much today. My Protein went down to 7.3 from 10.4 so that was good.
Going to call doctor tomorrow. Any ideas what is going on. I am on Velcade, Darzalex and steroids. 9 treatments but now every three weeks thinking I was doing good maybe I have to go back to weekly.

A MyMyelomaTeam Member said:

Our oncologist said not to worry about slight variances in test numbers. The ones to worry about are the drastic changes from one blood test to another. Usual procedure is to wait and do the same test again in a few weeks and see what that looks like. Most likely it will either return to normal or show a similar result to the first one. It's hard not to worry when you look at the numbers, but try to stay calm until the next time they do the test.

posted 11 months ago
A MyMyelomaTeam Member said:

So sorry to hear, the only thing I have is a backache, I have bone lesions so I am not sure if they ache or it is arthritis or medicine doing its job. My legs feel heavy in morning but then I walk and they seem better.

posted 11 months ago
A MyMyelomaTeam Member said:

I am on Velcade Darazlex and steroids also every week for 9 weeks I just had my 6. Three more to go them Velcade and steroids every week but Darazlex only every three weeks. The Darazlex is really giving me some really bad side affects

posted 11 months ago
A MyMyelomaTeam Member said:

I would talk to oncologist if he was concerned he would schedule appointment

posted 11 months ago
A MyMyelomaTeam Member said:

I do get a red spot where they inject Velcade in my stomach for about 3 days and after that my legs feel a little heavy but I walk 2 miles every morning and then they feel better. So sorry your body is going through these symptoms.

posted 11 months ago
Already a Member? Log in